# SDR J6B202406100004

- Difficulty date: September 17, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY AT STGR 25R INTERCOASTAL BETWEEN FR 409 AND 409 + 16, SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   REMOVED CORROSION AT AVIONICS BAY ON STR 25R INTERCOSTAL BETWEEN FR 409 AND FR409+16,PERFORMED NDT INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT #S092523-2 EVALUATED BLENDED AREA,ORIGINAL THICKNESS .063" MATERIAL LOSS .003" REMAINING THICKNESS .060" FOUND TO BE WITH IN LIMITS IAW CRJ 200 SRM 53-00-00
